# SDR FDEA202111062785

- Difficulty date: November 6, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA3805505
- Condition: None
- Location: Zone 814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - DOOR , FORWARD BOTTOM CORNER STATION 1717.500 TO STATION 1708.437   FOUND CHAFFING. CENTER CARGO - DOOR FORWARD BOTTOM CORNER STATION 1717.500 TO STATION 1708.437   CHAFFING MARKED FOUND EXCEED LIMIT AS PER SRM 52-00-00-2R FIGURE 202 REPAIR   GENERAL.   REPAIR CARRIED OUT AS PER E.A 1-5230-T0365222 P1 TITLE : DOORS - CARGO DOOR / HYD SYS -     CENTER CARGO DOOR - REPAIR FOR OUTER SKIN AT FWD LOWER CORNER. REPAIR   CLASSIFIED   AS MAJOR PER GMM 6-2-100.
